RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2007, Volume 71, Issue 3, Pages 141–172 (Mi izv583)  

Real algebraic varieties and cobordism

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: We consider two non-oriented cobordism classes that are obtained from a projective morphism of smooth real quasi-projective algebraic varieties. The first is induced by the map of complex points of the varieties and the second by the map of real points. We find and prove relations between these cobordism classes. In particular, we describe the restrictions imposed on the first by the vanishing of the second.

DOI: https://doi.org/10.4213/im583

Full text: PDF file (672 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2007, 71:3, 573–601

Bibliographic databases:

UDC: 512.7
MSC: 14P25
Received: 27.09.2000
Revised: 07.12.2005

Citation: V. A. Krasnov, “Real algebraic varieties and cobordism”, Izv. RAN. Ser. Mat., 71:3 (2007), 141–172; Izv. Math., 71:3 (2007), 573–601

Citation in format AMSBIB
\Bibitem{Kra07}
\by V.~A.~Krasnov
\paper Real algebraic varieties and cobordism
\jour Izv. RAN. Ser. Mat.
\yr 2007
\vol 71
\issue 3
\pages 141--172
\mathnet{http://mi.mathnet.ru/izv583}
\crossref{https://doi.org/10.4213/im583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2347093}
\zmath{https://zbmath.org/?q=an:1158.14046}
\elib{http://elibrary.ru/item.asp?id=9541838}
\transl
\jour Izv. Math.
\yr 2007
\vol 71
\issue 3
\pages 573--601
\crossref{https://doi.org/10.1070/IM2007v071n03ABEH002368}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249494000006}
\elib{http://elibrary.ru/item.asp?id=13547513}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34548676384}


Linking options:
  • http://mi.mathnet.ru/eng/izv583
  • https://doi.org/10.4213/im583
  • http://mi.mathnet.ru/eng/izv/v71/i3/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:280
    Full text:87
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019